# SDR UALA2012091305160

- Difficulty date: September 11, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,611 hours, 11,737 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE CF9051 NR 1 ENGINE HAS LOOSE FASTENER NR 15 ON STRUT AFT HEATSHIELD SEAL.  INTERIM REPAIR ACCOMPLISHED PER  MT54-UA1 ON BOLT NR 15.  MF8513 CREATED TO RECHECKED EVERY 3 SVC UNTIL CF9051 CLEARED.  PER MT54UA1 AND ALSO MM 54 -54-03, PERM REPAIR WAS DONE AT LAST CCK.
